# SDR AALA20100523SFO01

- Difficulty date: May 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 65,768 hours, 10,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27B EMERGENCY EGRESS LIGHT INOPERATIVE.  REPLACED SEAT 27B LIGHT ASSEMBLY FOR EGRESS LIGHTS.  OPS CHECKED NORMAL.
